Mirtazapine Withdrawal? Worried About Making Tinnitus Worse

Discussion in 'Support' started by Paul674, Jan 28, 2020.

    1. Paul674

      Paul674 Member

      Tinnitus Since:
      December 16th 2019
      Cause of Tinnitus:
      Acoustic/stress
      I am currently struggling with depression, anxiety and insomnia after getting tinnitus 6 weeks ago.

      I have been prescribed Mirtazapine and have taken it twice and it works really well. The problem I have is that I have read accounts of the withdrawal from this drug and it seems terrifying.

      I took Lexapro many years ago and this worked really well for me, but of course the internet is littered with accounts of how it can make tinnitus so much worse. I'd go back on Lexapro in a shot but I think if my tinnitus got worse it would tip me over the edge. I need something to get me over these first couple of months till I can come to terms with this.

      Thanks.
       
      • Hug Hug x 1

Share This Page

Loading...